K-analytic locally convex spaces

Canela, Miguel A.

Portugaliae mathematica (1982)

  • Volume: 41, Issue: 1-4, page 105-113
  • ISSN: 0032-5155

How to cite


Canela, Miguel A.. "K-analytic locally convex spaces." Portugaliae mathematica 41.1-4 (1982): 105-113. <http://eudml.org/doc/115487>.

author = {Canela, Miguel A.},
journal = {Portugaliae mathematica},
keywords = {K-analytic locally convex spaces; weakly compact sets; weak topology; stability},
language = {eng},
number = {1-4},
pages = {105-113},
publisher = {Sociedade Portuguesa de Matemática},
title = {K-analytic locally convex spaces},
url = {http://eudml.org/doc/115487},
volume = {41},
year = {1982},

AU - Canela, Miguel A.
TI - K-analytic locally convex spaces
JO - Portugaliae mathematica
PY - 1982
PB - Sociedade Portuguesa de Matemática
VL - 41
IS - 1-4
SP - 105
EP - 113
LA - eng
KW - K-analytic locally convex spaces; weakly compact sets; weak topology; stability
UR - http://eudml.org/doc/115487
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.